# SDR SWAA042132

- Difficulty date: July 27, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 12,480 hours, 7,068 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2315
- Part serial: 8746
- Condition: Arced
- Location: Cockpit Window
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT 12,000 FT AND 250 KIAS, COCKPIT R1 WINDOW OUTER PANE SHATTERED.  ELECTRICAL ARCHING FROM HEATING ELEMENTS.  REMOVED AND REPLACED COCKPIT R1 WINDOW AND RH WINDOW HEAT CONTROLLER PER MM.
